# SDR QXEA0002965

- Difficulty date: October 24, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N483US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11233
- Aircraft time: 30,964 hours, 37,945 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- SERVICE EMERGENCY DOOR TOP/AFT CORNER OF EXTERIOR SKIN FLANGE IS CHAFED BY RIVETS IN DOOR APERTURE.  REPAIRED IAW FOKKER SRM 52-02-03 AND SRM 53-01-01, PAGE 1-6.
